Deformation of Hilbert schemes of points on a surface
Compositio Mathematica, Volume 98 (1995) no. 2, pp. 205-217.
@article{CM_1995__98_2_205_0,
     author = {Fantechi, Barbara},
     title = {Deformation of {Hilbert} schemes of points on a surface},
     journal = {Compositio Mathematica},
     pages = {205--217},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {2},
     year = {1995},
     mrnumber = {1354269},
     zbl = {0858.14004},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1995__98_2_205_0/}
}
TY  - JOUR
AU  - Fantechi, Barbara
TI  - Deformation of Hilbert schemes of points on a surface
JO  - Compositio Mathematica
PY  - 1995
SP  - 205
EP  - 217
VL  - 98
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1995__98_2_205_0/
LA  - en
ID  - CM_1995__98_2_205_0
ER  - 
%0 Journal Article
%A Fantechi, Barbara
%T Deformation of Hilbert schemes of points on a surface
%J Compositio Mathematica
%D 1995
%P 205-217
%V 98
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1995__98_2_205_0/
%G en
%F CM_1995__98_2_205_0
Fantechi, Barbara. Deformation of Hilbert schemes of points on a surface. Compositio Mathematica, Volume 98 (1995) no. 2, pp. 205-217. http://archive.numdam.org/item/CM_1995__98_2_205_0/

[B] Beauville, A., 1983, Variétés Kähleriennes dont la première classe de Chern est nulle, J. Diff. Geom. 18, 755-782. | MR | Zbl

[Br] Brieskorn, E., 1966, Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen, Math. Ann. 166, 76-102. | MR | Zbl

[B-W] Bums, D.M. and Wahl, J.M., 1974, Local Contributions to Global Deformations of Surfaces, Invent. Math. 26, 67-88. | MR | Zbl

[C1] Catanese, F., 1988, Moduli of Algebraic Surfaces, in Theory of Moduli, LNM 1337 (ed. E. Semesi), Springer, Berlin-Heidelberg - New York. | MR | Zbl

[C2] Catanese, F., 1989, Everywhere non-reduced moduli spaces, Invent. Math. 98, 293-310. | MR | Zbl

[F1] Fantechi, B., 1993, Deformations of symmetric products of curves, to appear in: Proceedings the conference 'Classification of Algebraic Varieties', L'Aquila May 1992 (ed. L. Livorni), Contemporary Mathematics, AMS. | MR | Zbl

[F2] Fantechi, B., Thesis, in preparation.

[Fu] Fujiki, A., 1983, On Primitively Symplectic Compact Kähler V-manifolds of Dimension four, in Classification of Algebraic and Analytic Manifolds, Katata 1982 (ed. K. Ueno), Birkhäuser, Boston-Basel- Stuttgart, 71-250. | MR | Zbl

[G-K] Greuel, G.-M. and Karras, U., 1989, Families of varieties with prescribed singularities, Comp. Math. 69, 83-110. | Numdam | MR | Zbl

[Gr] Grothendieck, A., 1967, Local Cohomology, LNM 41, Springer, Berlin-Heidelberg- New York. | MR | Zbl

[Ha] Hartshorne, R., 1977, Algebraic Geometry, GTM 52, Springer, Berlin-Heidelberg-New York. | MR | Zbl

[Ka] Kaplanski, I., 1974, Commutative Rings, The University of Chicago Press, Chicago and London. | MR | Zbl

[Ke] Kempf, G., 1980, Deformations of symmetric products, in Riemann Surfaces and Related Topics, Ann. Math. Studies 97, 319-341. | MR | Zbl

[Kw] Kawamata, Y., 1992, Unobstructed deformations - a remark on a paper of Z. Ran, J. Alg. Geom. 1, 183-190. | MR | Zbl

[R1] Ran, Z., 1991, Stability for certain holomorphic maps, J. Diff. Geom. 34, 37-47. | MR | Zbl

[R2] Ran, Z., 1992, Deformations of manifolds with torsion or negative canonical bundle, J. Alg. Geom. 1, 279-291. | MR | Zbl

[Sai] Saito, M.-H., 1988, New examples of obstructed complex manifolds in higher dimension, Max-Planck-Institut preprint. | MR

[Schl] Schlessinger, M., 1971, Rigidity of Quotient Singularities, Invent. Math. 14, 17-26. | MR | Zbl

[St] Steenbrink, J.H.M., 1977, Mixed Hodge structure in the vanishing cohomology, in Real and complex singularities, Oslo 1976 (ed. P. Holm), Sijthoff and Noordhoff, Alphen aan den Rijn, 535-563. | MR | Zbl